MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes High Test Results (2457); Low Readings (2460); Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).On (b)(6) 2026, photometer maintenance was performed.On (b)(6) 2026, qc results were stable.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of qc issues and a discrepant high result for 1 patient sample tested for tina-quant lipoprotein (a) gen.2 (lpa2) on a cobas c 503 analytical unit the initial result was 220 nmol/l.The repeat result was 125 nmol/l.
 
Additional Manufacturer Narrative
The customer had no further issues after photometer maintenance.The specific cause of the event could not be determined.
 
Additional Manufacturer Narrative
Based on the information provided, the investigation determined the event was consistent with pre-analytical handling issues.The investigation did not identify a product problem.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN.2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24619726
Report Number1823260-2026-00946
Device Sequence Number9586300
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08106126190
Device Lot Number93890001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/18/2026
04/21/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/07/2026
05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown